Fever Does Not Go Down With Colds And Sore Throat.?
hello want to ask, I have a fever 2 days do not come down, runny nose does not stop stopping, the body feels sore, my throat feels dry, I am also late for menstruation what might be the symptoms of stress or pain?
Hello Amelkurnia, thank you for asking about HealthReplies.com.
Complaints such as fever, runny nose and throat pain that you feel to date can be caused by several possible conditions such as:
ARI Flu Inflammation of the nasal mucosa (rhinitis) Throat inflammation Inflammation of the tonsils Sinusitis and several other conditions While for menstrual delays that you also experience can be caused by several other conditions such as errors in calculating the menstrual cycle, disorders of female hormones, pregnancy, stress, glandular hormone disorders goiter, and several other possibilities.
Therefore, to determine your condition, it is highly recommended that you consult a doctor. The doctor may ask you to do some additional tests to determine the possible cause of the complaints, such as blood tests, pregnancy test examinations, ultrasound pregnancy, etc. depending on the doctor's consideration of your condition. After ascertaining what your diagnosis is and whether each of these complaints is related to the stress that you are experiencing or not by the doctor, then the doctor will determine what treatment is most appropriate given for your condition.
For now, there are some things you can try to do to help reduce complaints such as:
Eat enough nutritious and balanced food, avoid while eating fried foods, high fat, spicy and also acidic Increase consumption of vegetables and fruits Adequate rest Get regular exercise Exercise maintain ideal body weight Always avoid and deal with stress properly If fever is felt continuously until it interferes with the activity, can be tried to be lowered by using general heat-lowering drugs such as paracetamol or ibuprofen according to the dosage of packaging Henceforth, always follow the advice and also treatment as directed by the doctor, it is not advisable to replace or stop the drugs given without the recommendation from the doctor.
I hope this helps.